Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Proof of a conjecture of Klopsch-Voll on Weyl groups of type $ A$


Authors: Francesco Brenti and Angela Carnevale
Journal: Trans. Amer. Math. Soc. 369 (2017), 7531-7547
MSC (2010): Primary 05A15; Secondary 05E15, 20F55
DOI: https://doi.org/10.1090/tran/7197
Published electronically: May 31, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a conjecture of Klopsch-Voll on the signed generating function of a new statistic on the quotients of the symmetric groups. As a consequence of our results we also prove a conjecture of Stasinski-Voll in type $ B$.


References [Enhancements On Off] (What's this?)

  • [1] Anders Björner and Francesco Brenti, Combinatorics of Coxeter groups, Graduate Texts in Mathematics, vol. 231, Springer, New York, 2005. MR 2133266
  • [2] James E. Humphreys, Reflection groups and Coxeter groups, Cambridge Studies in Advanced Mathematics, vol. 29, Cambridge University Press, Cambridge, 1990. MR 1066460
  • [3] Benjamin Klopsch and Christopher Voll, Igusa-type functions associated to finite formed spaces and their functional equations, Trans. Amer. Math. Soc. 361 (2009), no. 8, 4405-4436. MR 2500892, https://doi.org/10.1090/S0002-9947-09-04671-6
  • [4] A. Landesman, Proof of Stasinski and Voll's hyperoctahedral group conjecture, arXiv:1408.7105 [math.CO].
  • [5] Richard P. Stanley, Enumerative combinatorics. Vol. I, The Wadsworth & Brooks/Cole Mathematics Series, Wadsworth & Brooks/Cole Advanced Books & Software, Monterey, CA, 1986. MR 847717
  • [6] Richard P. Stanley, Enumerative combinatorics. Vol. 2, Cambridge Studies in Advanced Mathematics, vol. 62, Cambridge University Press, Cambridge, 1999. MR 1676282
  • [7] Alexander Stasinski and Christopher Voll, A new statistic on the hyperoctahedral groups, Electron. J. Combin. 20 (2013), no. 3, Paper 50, 23 pp.. MR 3118958
  • [8] A. Stasinski and C. Voll, Representation zeta functions of nilpotent groups and generating functions for Weyl groups of type $ B$, Amer. J. Math. 136 (2014), no. 2, 501-550. MR 3188068, https://doi.org/10.1353/ajm.2014.0010

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 05A15, 05E15, 20F55

Retrieve articles in all journals with MSC (2010): 05A15, 05E15, 20F55


Additional Information

Francesco Brenti
Affiliation: Dipartimento di Matematica, Universitá di Roma “Tor Vergata”, Via della Ricerca Scientifica, 1, 00133 Roma, Italy
Email: brenti@mat.uniroma2.it

Angela Carnevale
Affiliation: Dipartimento di Matematica, Universitá di Roma “Tor Vergata”, Via della Ricerca Scientifica, 1, 00133 Roma, Italy
Address at time of publication: Fakultat für Mathematik, Universität Bielefeld, D-33501 Bielefeld, Germany
Email: acarneva1@math.uni-bielefeld.de

DOI: https://doi.org/10.1090/tran/7197
Received by editor(s): September 4, 2014
Received by editor(s) in revised form: December 29, 2016
Published electronically: May 31, 2017
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society